# SDR SWAA076449

- Difficulty date: December 22, 2007
- Submitted: December 28, 2007
- Operation: Air carrier
- Aircraft: N400WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27891
- Aircraft time: 25,346 hours, 14,340 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C25727
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC1 CHECK, FOUND RT LOWER HORIZONTAL STABILIZER SKIN CRACKED AT STAB STA 129.50, 17.5 " AFT OF LEADING EDGE SKIN.  REPAIRED PER SWA EA.
